MathSciNet Relay Station
MathSciNet bibliographic data
MR792825 (87b:55011) 55P99 (20C07 57M99)
Lewis, Robert H. Homology and cell structure of nilpotent spaces. Trans. Amer. Math. Soc. 290 (1985), no. 2, 747–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement